# SDR DALA2023042803316

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 134,155 hours, 20,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 28 A/B EMERGENCY PATH LIGHT IN POOR CONDITION, CORRECTIVE ACTION: R/R EMERGENCY PATH LIGHT AND LIGHT SHROUD AT 28A/B REF B767 CMM 25-28-89. MEL PLACARD REMOVED. "M" PROCEDURES REVERSED. OK FOR SVC.
